# SDR HALA2010032300133

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,140 hours, 17,317 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: AV311
- Part serial: 3875
- Condition: Malfunctioned
- Location: Xfeed Valve
- Part time: 27,979 hours, 2,853 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL CROSSFEED VALVE LIGHT ILLUMINATED WHEN CLOSED SELECTED.  EICAS MESSAGE FUEL CROSSFEED DISPLAY.  T.S. IAW FIM 28-22-00.  R & R FUEL CROSSFEED VALVE ACTUATOR IAW AMM 28-22-12. OPS TEST OF FUEL XFEED VALVE CHK GOOD ON GROUND.
